Possible anxiety after heart cath and stent placement

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ndtiger
New Member


Date Joined Jan 2007
Total Posts : 2
   Posted 1/8/2007 9:54 AM (GMT -7)   
I am 41 years old. about 3 1/2 months ago I started experiencing stomach and chest discomfort. This so happened to start occuring when I put my house on the market to sell. Had the EKG, stress test, CT scan, sonogram on gall bladder and upper GI. Everything negative. So I talked my cardiologist into a hyeart cath because I was really getting concerned. He did the cath and found 50% blockage in an artery. He told me he was going to stent it because he was already in there but he was not real sure this was going to solve my problem.
 
After the procedure I still have not felt well and it has gotten worse. Every little feeling in my chest scares my to death and I seem to be obssessing about it. My primary care physician and my cardiologist think I am experiencing anxiety and this is what may be causing my chest pains, discomfort, and stomach discomfort. He has put me on lexapro.
 
I was also a smoker and cut back from 30 cigarrettes a day to 6 a day. Last Friday was my last day and I am on day 3 of quitting.
 
Has anyone else experienced this type of thing?

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 1/8/2007 12:52 PM (GMT -7)   

if the lexapro works it will reduce the anxiety but i would have started with vaium as needed and a beta blocker med, also do try to forget about your heart, above all dont listen to your heartbeat

do some gentle exercise and take walks

everything considered I think an antidepressant too risky but start at 5 and work the dose up


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/8/2007 1:08 PM (GMT -7)   
Welcome
I think that anyone that has had that done will get anxiety and you might not be able to rid self of it
I agree a fast acting short term med might be in order here ....
I take valium or ativan as needed
You can talk to your doc as this med usually taked 4 to 6 weeks to kick in totally from what I have heard on the boards
Take care and keep posting
You are no longer alone
We will be here for you
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
 
 
 
                                  
                          
                                  

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 11:06 PM (GMT -7)
There are a total of 2,736,219 posts in 301,362 threads.
View Active Threads


Who's Online
This forum has 151452 registered members. Please welcome our newest member, sarajseri.
205 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, NM12, Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer